Gensulin M50 (50/50)

Gensulin M50 (50/50) Overdosage

Manufacturer:

SciGen

Distributor:

Cosma Medical
Full Prescribing Info
Overdosage
When the patient overdose insulin hypoglycaemia symptoms arrive which include: Intense hunger, anxiety, apathy, trembling, sweating, vomiting. In mild hypoglycaemia it is enough to have sweet beverages or carbohydrate-rich food. It is advisable to rest. The patients should carry with them sugar cubes, glucose or sweets. It is not advisable to have chocolate that contains fat, which delay glucose absorption. Severe hypoglycaemia may lead to convulsions and loss of consciousness, or death. If a patient is in coma it is necessary to administrate glucose into the vein.
When it comes to overdose of insulin hypoglycaemia may develop with hypokalaemia (a drop in potassium concentration in blood) with the succeeding myopathy.
Register or sign in to continue
Asia's one-stop resource for medical news, clinical reference and education
Sign up for free
Already a member? Sign in